Alert archive / Illinois / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 109, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Sep 5, 2012, 4:30 AM CDT for Fulton County, Knox County, Illinois. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 5, 2012, 4:30 AM CDT (09:30 UTC)
- Expired
- Sep 5, 2012, 5:30 AM CDT
- In force
- 60 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fulton County, IL, Knox County, IL
The radar
The Quad Cities radar (KDVN), 86 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 9.5 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1890 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1662 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.9
The text
As transmitted, in the capitals the NWS used until 2016.
632 WUUS53 KILX 050930 SVRILX ILC057-095-051030- /O.NEW.KILX.SV.W.0109.120905T0930Z-120905T1030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 430 AM CDT WED SEP 5 2012 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN FULTON COUNTY IN WEST CENTRAL ILLINOIS... KNOX COUNTY IN WEST CENTRAL ILLINOIS... * UNTIL 530 AM CDT. * AT 424 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 18 MILES NORTH OF CAMBRIDGE TO 26 MILES WEST OF GLADSTONE... AND MOVING SOUTHEAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... GALESBURG...RIO...ALTONA...ONEIDA...WATAGA...VICTORIA... KNOXVILLE...ABINGDON...GILSON...WILLIAMSFIELD...AVON...MAQUON... LONDON MILLS...YATES CITY...FAIRVIEW...FARMINGTON...HENDERSON... GALESBURG AIRPORT...EAST GALESBURG AND SNAKE DEN HOLLOW. THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 34 AND 68. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE ACROSS PARTS OF EXTREME EAST CENTRAL IOWA. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. WIND DAMAGE WITH THESE STORMS WILL OCCUR WELL AHEAD OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4115 8999 4067 8999 4039 9045 4115 9045 TIME...MOT...LOC 0929Z 315DEG 39KT 4152 9017 4078 9140 WIND...HAIL 60MPH <.75IN $$ SMITH
3 follow-up statements
871 WWUS53 KILX 050950 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 450 AM CDT WED SEP 5 2012 ILC057-095-051030- /O.CON.KILX.SV.W.0109.000000T0000Z-120905T1030Z/ FULTON IL-KNOX IL- 450 AM CDT WED SEP 5 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KNOX AND NORTHWESTERN FULTON COUNTIES UNTIL 530 AM CDT... AT 447 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF KEWANEE TO 11 MILES WEST OF DISCO...MOVING SOUTHEAST AT 45 MPH. LOCATIONS IMPACTED INCLUDE... GALESBURG...ALTONA...ONEIDA...WATAGA...VICTORIA...KNOXVILLE... ABINGDON...GILSON...WILLIAMSFIELD...AVON...MAQUON...LONDON MILLS... YATES CITY...FAIRVIEW...FARMINGTON...HENDERSON...GALESBURG AIRPORT...EAST GALESBURG...SNAKE DEN HOLLOW AND DAHINDA. THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 34 AND 67. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4115 8999 4067 8999 4039 9045 4115 9045 TIME...MOT...LOC 0950Z 315DEG 39KT 4135 8996 4062 9119 WIND...HAIL 60MPH <.75IN $$ SMITH
146 WWUS53 KILX 051022 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 522 AM CDT WED SEP 5 2012 ILC057-095-051030- /O.CON.KILX.SV.W.0109.000000T0000Z-120905T1030Z/ FULTON IL-KNOX IL- 522 AM CDT WED SEP 5 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KNOX AND NORTHWESTERN FULTON COUNTIES UNTIL 530 AM CDT... AT 520 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BRADFORD TO 6 MILES NORTHWEST OF TENNESSEE...MOVING SOUTHEAST AT 45 MPH. LOCATIONS IMPACTED INCLUDE... WILLIAMSFIELD...AVON...MAQUON...LONDON MILLS...YATES CITY... FAIRVIEW...FARMINGTON...ST. AUGUSTINE...ELLISVILLE...MIDDLE GROVE...MARIETTA AND FIATT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4115 8999 4067 8999 4039 9045 4115 9045 TIME...MOT...LOC 1022Z 315DEG 39KT 4117 8968 4044 9092 WIND...HAIL 60MPH <.75IN $$ SMITH
823 WWUS53 KILX 051030 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 530 AM CDT WED SEP 5 2012 ILC057-095-051040- /O.EXP.KILX.SV.W.0109.000000T0000Z-120905T1030Z/ FULTON IL-KNOX IL- 530 AM CDT WED SEP 5 2012 ...THE SEVERE THUNDERSTORM WARNING FOR KNOX AND NORTHWESTERN FULTON COUNTIES HAS EXPIRED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER WIND GUSTS UP TO 50 MPH ARE STILL POSSIBLE WITH THESE THUNDERSTORMS. LAT...LON 4115 8999 4067 8999 4039 9045 4115 9045 TIME...MOT...LOC 1022Z 315DEG 39KT 4116 8968 4044 9093 $$ SMITH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 3:30 AM CDT, 1 hour earlier.
Area forecast discussion, Sep 5, 3:30 AM CDT, 1 hour before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE LINCOLN IL 330 AM CDT WED SEP 5 2012 .DISCUSSION... ISSUED 330 AM CDT WED SEP 5 2012 SHORT TERM...TODAY THROUGH FRIDAY NIGHT 00Z MODELS CONTINUE TO BE SLOWER WITH COLD FRONTAL PASSAGE LATER TODAY AND TONIGHT...AND SPC CONTINUES A SLIGHT RISK OF SEVERE STORMS FROM MID AFTERNOON INTO MID EVENING. PER SPC DAY1 DISCUSSION... MODEL FORECASTS SUGGEST THE STRONGEST INSTABILITY WILL DEVELOP FROM ACROSS CENTRAL IL LATE THIS AFTERNOON. NAM FORECAST SOUNDINGS AROUND SPRINGFIELD IL AT 00Z/THU SHOW MLCAPE VALUES RANGING FROM 3000 TO 4000 J/KG. THE STRONG INSTABILITY COMBINED WITH MODERATE DEEP LAYER SHEAR PROFILES SHOULD BE FAVORABLE FOR SUPERCELLS WITH LARGE HAIL. THE PRISTINE THERMODYNAMIC ENVIRONMENT MAY ALSO SUPPORT HAIL GREATER THAN 2 INCHES IN DIAMETER ESPECIALLY WITH SUPERCELLS THAT HAVE ACCESS TO THE STRONGEST INSTABILITY. AS LOW- LEVEL FLOW INCREASES DURING THE EARLY EVENING...CELLS SHOULD CONGEAL INTO A LINEAR CONVECTIVE SYSTEM RESULTING IN AN INCREASED WIND DAMAGE THREAT. AN ENHANCED WIND DAMAGE THREAT MAY DEVELOP ACROSS THE LOWER OH VALLEY ESPECIALLY IF AN MCS CAN ORGANIZE AND MOVE QUICKLY SE ACROSS THE REGION. ONE MORE HOT AND HUMID DAY EXPECTED TODAY WHICH WILL BE THE 6TH CONSECTIVE HUMID DAY SINCE LAST FRIDAY WITH THE ARRIVAL OF ISAACS TROPICAL MOISTURE. WARMED HIGHS A DEGREE OR TWO INTO THE LOW TO MID 90S TODAY AND THIS COMBINED WITH DEWPOINTS GENERALLY IN THE LOWER 70S TO GIVE AFTERNOON HEAT INDICES PEAKING AROUND 100F...TO AS HIGH AS 100-104F IN SW COUNTIES SO JUST BELOW HEAT ADVISORY CRITERIA OF 105F. INCREASED POPS NW AREAS THIS MORNING TO HANDLE MCS OVER EASTERN IA AND INCREASE POPS OVER REST OF CENTRAL IL THIS AFTERNOON AND SE IL BEST CHANCES OF STORMS WILL BE THIS EVENING. WEAK HIGH PRESSURE TO SETTLE INTO IL BY SUNSET THU BRINGING A FAIR AMOUNT OF SUNSHINE THU ALONG WITH LESS HUMID AIR. BUMPED UP HIGHS A DEGREE OR TWO ON THU AS WELL RANGING FROM THE LOWER 80S NW TO NEAR 90F FAR SE IL BY LAWRENCEVILLE. YET ANOTHER FAIRLY STRONG DISTURBANCE MOVES INTO CENTRAL IL LATER THU NIGHT INTO FRI NIGHT LIKELY BRINGING SHOWERS AND MORE THUNDERSTORMS ESPECIALLY FRI AFTERNOON/EVENING. SPC HAS 5% RISK OF SEVERE STORMS SOUTHERN HALF FOR FRI/FRI EVE ALONG AND SOUTH OF A TAYLORVILLE TO PARIS LINE. RAINFALL AMOUNTS BETWEEN A HALF AND THREE QUARTER INCHES WITH LOCAL 1 INCH AMOUNTS POSSIBLE FROM THIS STORM SYSTEM. LONG TERM...SATURDAY THROUGH WEDNESDAY EXTENDED MODELS HAVE TRENDED MORE PROGRESSIVE WITH UPPER LEVEL TROF AND MOST MODELS NO LONGER CUTOFF AN UPPER LEVEL LOW IN THE OHIO VALLEY THIS WEEKEND. SO CONTINUED TREND OF SHIFTING CHANCES OF SHOWERS FURTHER EAST THIS WEEKEND AND LESS CLOUD COVER. CHANCE OF SHOWERS CONTINUES SAT AND HIGHEST POPS IN EASTERN IL. CHANCES OF SHOWERS MAINLY EAST OF CENTRAL/SE IL BY SUNDAY WITH PARTLY TO MOSTLY SUNNY SKIES...MORE CLOUDS NEAR THE INDIANA BORDER. UPPER LEVEL RIDGE OVER THE WESTERN STATES GRADUALLY NOSES INTO IL BY NEXT TUE/WED BRINGING QUIET WEATHER WITH TEMPS MODIFYING FROM WEEKEND HIGHS IN THE LOW TO MID 70S INTO THE UPPER 70S AND LOWER 80S BY TUE/WED. KH && .AVIATION... ISSUED 1147 PM CDT TUE SEP 4 2012...FOR THE 06Z TAFS THE LINE OF STORMS IS PROGRESSING SOUTH OF THE WARM FRONT...AND APPEARS TO BE FINALLY WEAKENING AS IT NEARS OUR NORTHERN COUNTIES. THE DAMAGING WINDS WERE ADVANCING WELL AHEAD OF THE PRECIPITATION FRONT...SO WE WERE ANTICIPATING THE POTENTIAL FOR SOME DAMAGE REACHING OUR NORTHERN COUNTIES BEFORE THE LINE WEAKENED. IT APPEARS WE SHOULD SEE SUB-SEVERE WINDS FROM ANY REMAINING STORMS THAT ENTER INTO OUR AREA FROM STARK COUNTY DOWN THROUGH VERMILION COUNTY. WE PLAN TO ADD A MENTION OF SHOWERS LATE TONIGHT AT PIA/BMI/CMI IN RESPONSE TO THE LINE OF CURRENT STORMS. THE WESTERN FLANK OF THE STORMS APPEARS TO BE SLOWING IN FORWARD MOTION...SO PIA MAY GET MISSED BY THIS COMPLEX. BMI/CMI HAVE A BETTER CHANCE OF PRECIP. WE ADDED JUST VCSH SINCE THUNDER SHOULD BECOME LESS PROMINENT WITH THE WEAKENING UPDRAFTS. WE WENT WITH A VCTS AT ALL TERMINALS WITH THE PROJECTED ARRIVAL OF THE COLD FRONT WEDNESDAY AFTERNOON EVENING. WE EXPECT THE FRONT TO REACH PIA BY 20-22Z AND PROGRESSING TO CMI BY 02Z-03Z. THE STRONGEST STORMS SHOULD BE ALONG THE LEADING EDGE...WITH LIGHT RAINS LINGERING FOR A FEW HOURS BEHIND THE INITIAL STORMS. WE DECIDED TO ADD AN MVFR VIS REDUCTION AT CMI LATER TONIGHT WITH THE ADDITION OF PRECIP CHANCES /VCSH/. CONFIDENCE IS LOW ON FOG GETTING MUCH LOWER THAN MVFR. WINDS WILL INCREASE FROM THE SOUTH AS THE COLD FRONT APPROACHES...WITH 10-15KT SUSTAINED WINDS EXPECTED A COUPLE HOURS AHEAD OF THE FRONT. FORECAST SOUNDINGS INDICATE WINDS REMAINING S TO SOUTHEAST AFTER FRONTAL PASSAGE...BUT CONFIDENCE IS LOW IN THAT SOLUTION...SINCE SOME VEERING USUALLY OCCURS IN THESE SCENARIOS. SHIMON && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 4, 3:17 PM CDT, 13 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 317 PM CDT TUE SEP 4 2012 ILZ027>031-036>038-040>043-047>053-051100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 317 PM CDT TUE SEP 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE AFTER MIDNIGHT. THESE ARE NOT EXPECTED TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE EXPECTED TO DEVELOP BY WEDNESDAY AFTERNOON... THEN MOVE EAST OF THE AREA AROUND SUNSET. THERE IS A SLIGHT RISK OF THESE STORMS BECOMING SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. ADDITIONAL THUNDERSTORMS WILL OCCUR LATE THIS WEEK. MOST OF THEM WILL BE THURSDAY NIGHT AND FRIDAY...ALTHOUGH ISOLATED STORMS MAY OCCUR INTO FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...BUT MAY BE REQUIRED WEDNESDAY AFTERNOON. ILZ044>046-054>057-061-051100- CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-SHELBY-VERMILION- 317 PM CDT TUE SEP 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT PATCHY FOG WILL BE POSSIBLE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA LATE WEDNESDAY AFTERNOON...CONTINUING INTO EVENING. THERE IS A SLIGHT RISK OF THESE STORMS BECOMING SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. ADDITIONAL THUNDERSTORMS WILL OCCUR LATE THIS WEEK. MOST OF THEM WILL BE ON FRIDAY...ALTHOUGH ISOLATED STORMS MAY OCCUR INTO FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT...BUT MAY BE NEEDED LATE WEDNESDAY AFTERNOON INTO THE EVENING. ILZ062-063-066>068-071>073-051100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 317 PM CDT TUE SEP 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT PATCHY FOG WILL BE POSSIBLE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. ALTHOUGH A FEW STORMS MAY PRODUCE GUSTY WINDS AND HAIL...THE MAIN SEVERE WEATHER THREAT WILL BE FURTHER NORTH. ADDITIONAL THUNDERSTORMS WILL OCCUR LATE THIS WEEK. MOST OF THEM WILL BE ON FRIDAY...ALTHOUGH ISOLATED STORMS MAY OCCUR INTO FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. GEELHART
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 5:32 AM CDT | Special Weather Statement | ILX | Knox | 58 min |
| Sep 5, 5:36 AM CDT | Special Weather Statement | ILX | Fulton, Schuyler | 54 min |
| Sep 5, 5:54 AM CDT | Special Weather Statement | ILX | Marshall, Mason, Peoria, Stark, Tazewell, Woodford | 66 min |
| Sep 5, 5:56 AM CDT | Special Weather Statement | ILX | Lawrence | 34 min |
| Sep 5, 6:38 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Morgan, Schuyler, Scott | 55 min |
| Sep 5, 7:26 AM CDT | Special Weather Statement | ILX | Logan, Menard | 64 min |
| Sep 5, 7:31 AM CDT | Special Weather Statement | ILX | Morgan, Sangamon, Scott | 59 min |
| Sep 5, 7:41 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon, Scott | 34 min |
| Sep 5, 8:46 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 44 min |
| Sep 5, 9:52 AM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham | 38 min |
| Sep 5, 10:03 AM CDT | Special Weather Statement | ILX | Stark | 57 min |
| Sep 5, 10:31 AM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 59 min |
| Sep 5, 11:07 AM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 38 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.